Journal article icon

Journal article

A CHARACTERIZATION OF ALL SOLUTIONS TO THE 4 BLOCK GENERAL DISTANCE PROBLEM

Abstract:

All solutions to the four block general distance problem which arises in H∞ optimal control are characterized. The procedure is to embed the original problem in an all-pass matrix which is constructed. It is then shown that part of this all-pass matrix acts as a generator of all solutions. Special attention is given to the characterization of all optimal solutions by invoking a new descriptor characterization of all-pass transfer functions. As an application, necessary and sufficient conditio...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1137/0329016

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Engineering Science
Role:
Author
Journal:
SIAM JOURNAL ON CONTROL AND OPTIMIZATION
Volume:
29
Issue:
2
Pages:
283-324
Publication date:
1991-03-01
DOI:
EISSN:
1095-7138
ISSN:
0363-0129
Source identifiers:
62354
Keywords:
Pubs id:
pubs:62354
UUID:
uuid:cbd41908-16da-457b-accb-9885fd76e9e0
Local pid:
pubs:62354
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP